Federica Galluzzi
Federica Galluzzi
Dipartimento di Matematica - Universita' di Torino
Verified email at unito.it - Homepage
TitleCited byYear
Hilbert–Chow morphism for non commutative Hilbert schemes and moduli spaces of linear representations
F Galluzzi, F Vaccarino
Algebras and Representation Theory 13 (4), 491-509, 2010
Automorphs of indefinite binary quadratic forms and K3-surfaces with Picard number 2
F Galluzzi, G Lombardo, C Peters
arXiv preprint arXiv:0804.0725, 2008
The Nori-Hilbert scheme is not smooth for 2 Calabi-Yau algebras
R Bocklandt, F Galluzzi, F Vaccarino
Journal of Noncommutative Geometry 10 (2), 745-774, 2016
A new family of algebras whose representation schemes are smooth
A Ardizzoni, F Galluzzi, F Vaccarino
Annales de l'Institut Fourier 66 (3), 1261-1277, 2016
Stability of rank 2 Ulrich bundles on projective K3 surfaces
G Casnati, F Galluzzi
arXiv preprint arXiv:1607.05469, 2016
Cubic fourfolds containing a plane and K3 surfaces of Picard rank two
F Galluzzi
Geometriae Dedicata 186 (1), 103-112, 2017
The system can't perform the operation now. Try again later.
Articles 1–6